# SDR 98ZZZX3268

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317952035
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681G
- Condition: Failed
- Location: Magneto
- Component: D3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR THE FOURTH TIME IN TWELVE MONTHS, A TCM P/N 10-382681 CAPACITOR FAILED CAUSING THE D3000 MAG TO BE DEAD.
